Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from high fever and body pain, taking paracetamol and antibiotics. Solution?

i am suffering from fever from last 4 days i am taking paracetamol and antibiotics but but thats not working , i went to the dotor when my temperature increased to 104.5 deg i am worried i am getting weeker day by day , and also i am suffering from sevior headache and body pain.. please advice me , i dont have any idea what should i do?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
thanks for you query.
High grade fever may indicate the presence of a serious infection. You should also check if you are having other serious symptoms, such as difficulty breathing, severe abdominal pain, confusion, difficulty swallowing, stiff neck, severe headache, or dizziness.
High grade fever can be caused by pneumonia, typhoid, Malaria, Meningitis or many other infections.
You should continue paracetamol and antibiotics prescribed by your doctor, if your fever persists or you are more concerned then you may revisit your doctor and perform chest X-ray, Blood smear MP and blood culture to see root cause.

Hope it helps.
Wishing you fast recovery.
Take Care!
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor